Doctor insights on:
Accutane And Hairloss
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
Alopecia is the loss of hair. Hair loss can be caused by different reasons, including damage to the hair shaft or follicles. Fungal infections can also cause hair loss. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head thins and falls out. In men, this is called male pattern hair loss; in women, it is called female diffuse hair loss. About 60% of people with androgenetic alopecia are men. Hair loss caused by ...Read more
I've been on Accutane 5mg for 1 year and just recently noticed more hairloss. Is this seasonal or could it be accutane? I had no complaints before.
Im on Accutane 20mg 2x daily. And I'm suffering from hairloss. I've been told it's a side effect. Is there any way to manage/prevent hairloss?
Is there anything i can do about my hairloss i have had hair with+without follicles come out and lost my hairline after accutane..
How common is hair loss/thinning on accutane? Can something as low as 10mg or 20mg cause a significant deal of hair loss?
Hair loss: Apparently hair loss is a known side effect of isotretinoin. See http://www.dermnetnz.org/treatments/isotretinoin.html for more details. Tell prescribing physician about side effects & concerns. You'll need to decide which is more problematic for you. In theory, hair loss should be temporary and resolve after finishing your isotretinoin regimen. Don't forget there're other causes of hair loss. ...Read more
Time: Many post Accutane hair loss is telogen effluvien. This may reverse itself after Accutane has been stopped. It may take as long as a year to see your hair begin to normalize. In addition, Minoxidil may help. I like the foam formulation. This usually takes about 3 months to see changes. ...Read moreSee 1 more doctor answer
Derm suggest Accutane.I'm afraid of the side effects to hair.I'm very vain about my hair after an incident.Is hair loss/thinning common?Anything else?
Accutane: I have yet to be in touch with a dermatologist I don't trust. You need to bring this to the attention of your dermatologist who will work you through this. Everything should turn out OK. ...Read more
- Talk to a doctor live online for free
- How to chose a cleansing and moisturizing regimen while on accutane?
- Accutane and joint pain
- Accutane and darker skin
- Ask a doctor a question free online
- Accutane and growth plates
- Accutane and marijuana
- Accutane and permanent joint back pain
- Accutane and seborrhea dermatitus on scalp
- Talk to a dermatologist online